# SDR AWXA200600307

- Difficulty date: January 13, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267936
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED 6 CRACKS, .189 INCHES LONG, ON THE BOTTOM OF THE NR 4 SLAT SKIN BELOW THE OUTBOARD AUXILIARY TRACK FROM SS 80R TO SS 100R.  MAINTENANCE REMOVED DAMAGED AREA OF SKIN ON THE NR 4 SLAT IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 4 SLAT SKIN BELOW THE OUTBOARD AUXILIARY TRACK FROM SS 80R TO SS 100R IAW BOEING 737-300 SRM 57-43-01-2R6.
